# SDR CA000128052

- Difficulty date: December 27, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Aircraft time: 16,150 hours
- Engine: Garrtt TPE33110
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 3505051
- Condition: Intermittent
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF THE AIRCRAFT PULLED SLIGHTLY TO THE LEFT WHEN THE PILOT RELEASED THE NOSE GEAR STEERING BUTTON. AFTER TAKE OFF, THE CREW SELECTED GEAR UP AND THE NOSE GEAR IN TRANSIT LIGHT STAYED LIT. AN ATTEMPT TO LOWER THE GEAR NORMALLY AND USING THE EMERGENCY EXTENSION FAILED TO EXTINGUISH THE IN TRANSIT LIGHT AND THE NOSE GEAR STAYED IN THE WHEEL WELL. THE AIRCRAFT LANDED WITH THE NOSE GEAR RETRACTED. MAINTENANCE TRACED THE PROBLEM TO THE NOSE GEAR STEERING SERVO VALVE.
